OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.02 (1970) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6618

Title: Sulla metrizzabilità
Authors: Facini, Gianni
Issue Date: 1970
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Gianni Facini, "Sulla metrizzabilità", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 2 (1970), pp. 31-33.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
2 (1970)
Abstract: Una condizione necessaria e sufficiente per la metrizzabilità di uno spazio topologico.
A necessary end sufficient condition for a topological space to be metrizable.
URI: http://hdl.handle.net/10077/6618
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.02 (1970)

Files in This Item:

File Description SizeFormat
FaciniRendMat02.pdf142.88 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.